标题:A NEW ENERGY-CONSERVED S-FDTD SCHEME FOR MAXWELL\'S EQUATIONS IN METAMATERIALS
作者:WANSHAN LI;DONG LIANG;YANPING LIN
作者机构:[Li, W] The School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Liang, D] Department of Mathematics and Statistics, York Univ 更多
通讯作者:Liang, D
通讯作者地址:[Liang, D]York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.
来源:International journal of numerical analysis and modeling
出版年:2013
卷:10
期:4
页码:775-794
关键词:Maxwell\'s equations;metamaterials;energy-conserved;splitting;FDTD;convergence
摘要:In this paper, we develop a new energy-conserved S-FDTD scheme for the Maxwell\'s equations in metamaterials. We first derive out the new property of energy conservation of the governing equations in metamaterials, and then propose the energy-conserved S-FDTD scheme for solving the problems based on the staggered grids. We prove that the proposed scheme is energy-conserved in the discrete form and unconditionally stable. Based on the energy method, we further prove that the scheme for the Maxwell\'s equations in metamaterials is first order in time and second order in space. Numerical experiments are carried out to confirm the energy conservation and the convergence rates of the scheme. Moreover, numerical examples are also taken to show the propagation features of electromagnetic waves in the DNG metamaterials.
收录类别:SCOPUS;SCIE
WOS核心被引频次:10
Scopus被引频次:10
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84887359549&partnerID=40&md5=3dc5b58b8d2141cca781723e2157378a
TOP